# SDR DALA2025042803291

- Difficulty date: April 26, 2025
- Submitted: April 28, 2025
- Operation: Air carrier
- Aircraft: N3755D
- Make and model: Boeing 737832
- Aircraft serial: 29627
- Aircraft time: 74,830 hours, 28,756 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Frame
- Condition: No Discrepancy
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0934829) ACCOMPLISH RIGHT HAND STA 727 FRAME INNER CHORD, 737 REPAIR; RII ; SECTION 02 IAW A.A. 5311-01251-02B. ACCOMPLISHING RIGHT HAND STA 727 FRAME INNER CHORD, 737 REPAIR; RII; SECTION 02 IAW A.A. 5311-01251-02B WITH NO DEVIATION FROM TASK STEPS.
